# SDR 07FDEA03259

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: A5211010401211
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR ON FWD RT PAX DOOR LOWER FWD CORNER NOT CONFORM TO SRM REPAIR RENEWED IAW SRM 52-10-00 FIG 204.
